MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 SPHERICAL RESERVOIR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 SPHERICAL RESERVOIR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404155
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was replaced due to an infection visible at the location of the reservoir.The infection was treated with a lot of antibiotic solution to wash the infected area.No additional patient complications were reported.
 
Additional Manufacturer Narrative
Concomitant product udi for lgx preconnect ms is (b)(4).There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptom is a known risk associated with implant of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.

Brand Name
AMS 700 SPHERICAL RESERVOIR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23375952
Report Number2124215-2025-75162
Device Sequence Number9091210
Product Code JCW
UDI-Device Identifier00878953003207
UDI-Public(01)00878953003207(17)120824(10)671132003
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/24/2012
Device Model Number72404155
Device Catalogue Number72404155
Device Lot Number671132003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/23/2025
Date Device Manufactured09/08/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LGX PRECONNECT MS: UPN: 72404252 / LOT: 673857002
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexMale